# SDR AALA202404185354

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328-344 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN UPPER FLANGE OF PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 328 TO BS 344, LBL 45 REPLACED INTERCOSTAL PER AARD 51-00-05-1.
